About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 934295, 7 pages
http://dx.doi.org/10.1155/2012/934295
Research Article

Semicontinuity of the Automorphism Groups of Domains with Rough Boundary

Department of Mathematics, Washington University in St. Louis, St. Louis, MO 63130, USA

Received 14 August 2012; Accepted 15 October 2012

Academic Editor: Palle E. Jorgensen

Copyright © 2012 Steven G. Krantz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Steven G. Krantz, “Semicontinuity of the Automorphism Groups of Domains with Rough Boundary,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 934295, 7 pages, 2012. doi:10.1155/2012/934295